# SDR UPS00832771

- Difficulty date: May 18, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 4641324N
- Condition: Cracked
- Location: Fuselge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1690 LONG 32R END FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 4641324N AND SRM 51-1-20D.
